# SDR 9509272285

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Moisture Trap
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, J

## Discrepancy

ON CLIMBOUT FROM PHX, THE NR 2 ENGINE WOULD NOT RESPOND PROPERLY TO CHANGES IN THRUST LEVER SETTING.  THE CREW JETTISONED 24,000 LBS OF FUEL AND RETURNED TO PHX LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND AND REMOVED CONTAMINANTS IN THE FCU MOISTURE TRAP.  ENGINE PERFORMANCE RETURNED TO NORMAL ON RUNUP, AIRCRAFT RETURNED TO SERVICE.
